MathSciNet Relay Station
MathSciNet bibliographic data
MR104837 (21 #3588) 33.00
Arscott, F. M. A new treatment of the ellipsoidal wave equation. Proc. London Math. Soc. (3) 9 1959 21–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement